×

Found 47 Documents (Results 1–47)

100
MathJax

Long-time dynamics in semilinear parabolic problems with autocatalysis. (English) Zbl 1181.35136

Du, Yihong (ed.) et al., Recent progress on reaction-diffusion systems and viscosity solutions. Based on the international conference on reaction-diffusion systems and viscosity solutions, Taichung, Taiwan, January 3–6, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-473-7/hbk). 1-30 (2009).
PDF BibTeX XML Cite

The number of solutions for second-order boundary value problems with nonlinear asymptotics. (English. Russian original) Zbl 0974.34015

Differ. Equations 34, No. 4, 469-477 (1998); translation from Differ. Uravn. 34, No. 4, 471-479 (1998).
MSC:  34B15 34A34 34C11
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification